# SDR HYIA20170503001

- Difficulty date: April 28, 2017
- Submitted: May 3, 2017
- Operation: Air carrier
- Aircraft: N6813J
- Make and model: Cessna 402C
- Aircraft serial: 402C0641
- Aircraft time: 31,510 hours, 35,200 cycles
- Engine: Cont TSIO520VB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Broken
- Location: Engine
- Part time: 1,972 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED SHUDDERING AND VIBRATION FROM LEFT ENGINE. UPON INSPECTION MAINTENANCE FOUND THE CYLINDER ROTOCOIL BROKEN. CYLINDER WAS REPLACED, ADDITIONAL DETAILS TO BE CONVEYED UPON TEARDOWN ANALYSIS.
